Reduction of meds causing shortness of breath???

Patient

Q: Hello, I've been diagnosed with Parkinsons since 2006. I recently had deep brain stimulation surgery to relieve tremor from PD, and it's working great! As a result the doctor has taken me off Amantidine, and comptan completely. Has also cut my sinemet back from 5.5 pills a day to 3. The problem is that I am short of breath all day since this medicine reduction. I've had all kinds of heart test and nothing showed up. However of my breathing test it showed I was not able to take in a full breath at all. Do you think I need to resume taking one of these drugs and if so which one. Thanks for your time.

Gary

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My GGT is low. Should I be concerned? If yes, what diseases cause this?

Q: I have Parkinson's and the mutation MAOB rs1799836 +/+. Does this mutation accelerates the degradation of dopamine,...

Q: Is someone has been on sinemet for 20 years, can they stop it ?

Q: For years I have had pain, stiffness and poor motor coordination. I have been told I have spastic tight muscles and w...

Q: How do I know if I have nerve damage from a fall or if I have Parkinson's because I have the shakes on the right side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews